# SDR DXTA2022110473290

- Difficulty date: November 3, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N651QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0273
- Aircraft time: 1,733 hours, 1,150 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 32500709
- Condition: Damaged
- Location: Pax Doorway
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: REAR HINGE ON TOP TREAD OF MAIN CABIN ENTRY DOOR IS BROKEN, TREAD STICKS UP APPROX 3/4 OF AN INCH. TRIPPING HAZARD.  ACCESSED AIRCRAFT AND NOTED THE TOP STEP OF THE MAIN CABIN ENTRY DOOR TO BE UNEVEN, GAINED ACCESS TO HINGES. PERFORMED GVI OF CABIN STEPS AND FOUND THE AFT HINGE OF THE TOP STEP TO BE BROKEN, PERFORMED GVI OF THE FORWARD AND CENTER HINGES. FOUND THE CENTER HINGE TO BE VERY WORN, REMOVED TOP STEP AFT HINGE  INSTALLED NEW HINGE . REMOVED TOP STEP CENTER HINGE.   INSTALLED NEW HINGE.  PERFORMED CABIN DOOR OPERATIONAL CHECK. NO DISCREPANCIES NOTED AT THIS TIME. ALL WORK PERFORMED IAW AMM 52-10-50 & IMM 25-20-51
